Détail de la notice
Titre du Document
Recurrence triangle for Adomian polynomials
Auteur(s)
DUAN Jun-Sheng
Résumé
In this paper a recurrence technique for calculating Adomian polynomials is proposed, the convergence of the series for the Adomian polynomials is discussed, and the dependence of the convergent domain of the solution's decomposition series Σn―0un on the initial component function u0 is illustrated. By introducing the index vectors of the Adomian polynomials the recurrence relations of the index vectors are discovered and the recurrence triangle is given. The method simplifies the computation of the Adomian polynomials. In order to obtain a solution's decomposition series with larger domain of convergence, we illustrate by examples that the domain of convergence can be changed by choosing a different u0 and a modified iteration.
Editeur
Elsevier
Identifiant
ISSN : 0096-3003 CODEN : AMHCBQ
Source
Applied mathematics and computation A. 2010, vol. 216, n° 4, pp. 1235-1241 [7 pages] [bibl. : 28 ref.]
Langue
Anglais
Pour les membres de la communauté du CNRS, ce document est autorisé à la reproduction à titre gratuit.
Pour les membres des communautés hors CNRS, la reproduction de ce document à titre onéreux sera fournie sous réserve d’autorisation du Centre Français d’exploitation du droit de Copie.

Pour bénéficier de nos services (strictement destinés aux membres de la communauté CNRS (Centre National de la Recherche Scientifique), de l'ESR français (Enseignement Supérieur et Recherche), et du secteur public français & étranger) :